Just Checking In ~ Care To Chat?

Warning: The messages in this forum are the personal views and opinions of individuals. NEVER act on any advice or opinion posted in this forum without FIRST checking with your personal physician! Mood Tracker Web Media, LLC is not obligated to check forum postings for accuracy nor does it endorse the opinions of any person using the forum.
Spott
September 22, 2019 - 9:09 pm
Spam? Offensive?
Spott
Total Posts: 682
Joined: 09-25-2009
It's been a LONG time since I used this forum ~ life got really crazy and so did I. Fact is, I had forgotten all about this forum until today. It was eye opening for me to review my journal back to 2009. Lots has happened in my life and, knock wood, so far I've survived it all.

How is everyone doing on their meds and mood today?

I'm still in a depressed mood but attempting to lift it up. I had gone off my meds a minimum of 6 months ago (LONG story) but have just restarted Lamictal (25mg) and once it's at a higher level I'll see if I need something else to stabilize my mood.


I'm not a square peg in a round hole ~ I'm a triangle!
Spam? Offensive?
Spott
Spott
September 22, 2019 - 9:09 pm
It's been a LONG time since I used this forum ~ life got really crazy and so did I. Fact is, I had forgotten all about this forum until today. It was eye opening for me to review my journal back to 2009. Lots has happened in my life and, knock wood, so far I've survived it all.

How is everyone doing on their meds and mood today?

I'm still in a depressed mood but attempting to lift it up. I had gone off my meds a minimum of 6 months ago (LONG story) but have just restarted Lamictal (25mg) and once it's at a higher level I'll see if I need something else to stabilize my mood.


I'm not a square peg in a round hole ~ I'm a triangle!
blukitty
October 4, 2019 - 10:12 pm
Spam? Offensive?
blukitty
Total Posts: 165
Joined: 05-17-2009
Hey Spott! I'm glad you've returned! I think my meds are doing to good for me. I take Lamictal, which is working like it's supposed to. I also take Seroquel, which at the moment, is kicking my a**, like it's working overtime, I wake up feeling dopey after sleeping all night. I recently started taking Gabapentin, which could be why the Seroquel is making me feel like I am in the mornings.


Spam? Offensive?
blukitty
blukitty
October 4, 2019 - 10:12 pm
Hey Spott! I'm glad you've returned! I think my meds are doing to good for me. I take Lamictal, which is working like it's supposed to. I also take Seroquel, which at the moment, is kicking my a**, like it's working overtime, I wake up feeling dopey after sleeping all night. I recently started taking Gabapentin, which could be why the Seroquel is making me feel like I am in the mornings.


Spott
October 6, 2019 - 12:20 am
Spam? Offensive?
Spott
Total Posts: 682
Joined: 09-25-2009
Wow, someone from the old gang still resides here (LOL). I'm a bit sad that not more people use MoodTracker anymore. It's a great forum (heavy sigh). Oh well . . . it's good to hear you are doing well.

I'm on a facebook group where lots of people take Seroquel and it sounds like it take time to get adjusted to it. My hubby take gabapentin for neuropathy and he gets lots more sleep than he used to because of it. I'm still teetering up on the Lamictal but I think it is starting to kick in ~ I'm not too bitchy, most days (heh heh)

Be sure you let your pdoc know how you are feeling, perhaps you need a dosage adjustment.

Thanks for connecting. I'll check my email more often now that I know someone is using the forum

I'm off to bed to get a few hours sleep before a long day of travel tomorrow.

Peace ☮


Spam? Offensive?
Spott
Spott
October 6, 2019 - 12:20 am
Wow, someone from the old gang still resides here (LOL). I'm a bit sad that not more people use MoodTracker anymore. It's a great forum (heavy sigh). Oh well . . . it's good to hear you are doing well.

I'm on a facebook group where lots of people take Seroquel and it sounds like it take time to get adjusted to it. My hubby take gabapentin for neuropathy and he gets lots more sleep than he used to because of it. I'm still teetering up on the Lamictal but I think it is starting to kick in ~ I'm not too bitchy, most days (heh heh)

Be sure you let your pdoc know how you are feeling, perhaps you need a dosage adjustment.

Thanks for connecting. I'll check my email more often now that I know someone is using the forum

I'm off to bed to get a few hours sleep before a long day of travel tomorrow.

Peace ☮


Loading...